BibTeX record journals/jct/EuFY05

download as .bib file

@article{DBLP:journals/jct/EuFY05,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Yeong{-}Nan Yeh},
  title     = {Refined Chung-Feller theorems for lattice paths},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {112},
  number    = {1},
  pages     = {143--162},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.jcta.2004.11.016},
  doi       = {10.1016/j.jcta.2004.11.016},
  timestamp = {Thu, 15 Jun 2017 21:30:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/EuFY05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics